# SDR REXA2022022200274

- Difficulty date: January 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 6601R3170753
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP COVER PLATE IS CORRODED IN MULTIPLE AREA. - REMOVED AND REPLACE PAX DOOR TOP COVER PLATE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-13-001-001-A01.
